# SDR ASAA2018120397186

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,697 hours, 13,719 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0098
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 10,047 hours, 2,944 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CONTROL LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. FOUND FAULTS CODE 73-20131 & 73-21281. FURTHER INSPECTION REVEALED ENG #1 ALTN PWR CHANNEL "A" C/B OPENED. INSPECTED C/B PER B737-800 AMM 20-60-01 NO DEFECTS NOTED. C/B WOULD NOT RESET. DISCONNECTED CONNECTOR DP0101 AT EEC. RESET C/B & C/B REMAINS SET. REMOVED & REPLACED #1 ENG EEC IAW AMM 73-21-60. OPS CHECK GOOD.
